MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EPIX ® LAPAROSCOPIC DISSECTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EPIX ® LAPAROSCOPIC DISSECTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number CY010
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: lap tapp hernia.Event description: the action being performed when the event occurred was trying to dissect inguinal region.While dissection the inguinal, the handle got detached from the instrument.Luckily the surgeon removed from the 5mm trocar holding the shaft end.There was no clinical impact to the patient.Intervention: he replaced with other dissector from the stores.Patient status: nothing issue.

Brand Name
EPIX ® LAPAROSCOPIC DISSECTOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23999160
Report Number2027111-2026-00308
Device Sequence Number13308004
Product Code GEI
UDI-Device Identifier00607915126964
UDI-Public(01)00607915126964
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K103282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2025
Device Model NumberCY010
Device Catalogue Number101419901
Device Lot Number1471725
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LAP GRASPER FROM ANOTHER TROCAR.
Patient SexUnknown